Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4699
Title: Quantum traces and quantum dimensions for quasi-Hopf algebras
Authors: BULACU, Daniel
Panaite, Florin
van Oystaeyen, Freddy
Issue Date: 1999
Publisher: MARCEL DEKKER INC
Source: Communications in algebra, 27(12). p. 6103-6122
Document URI: http://hdl.handle.net/1942/4699
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

56
checked on May 22, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.